# SDR AALA20140923003

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 82,306 hours, 13,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE MOUNTED EMER ESCAPE LIGHT FWD OF LT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR FUSELAGE MOUNTED EMER ESCAPE PATH LIGHT FWD OF LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
